INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE, 21G; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Back to Search Results |
| Model Number |
490103 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the report, the flexision biopsy needle, 21g did not work properly during a bronchoscopy procedure.The needle had to be removed from the scope and a new one retrieved.